# SDR UIEA2020091802017

- Difficulty date: September 16, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,471 hours, 16,319 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fwd Equipment
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS FWD EQUIPMENT VAL AFTER PUSHBACK 2ND ENG START, COMPLIED WITH QRH FLOW CHART THAT LED TO CONTINUED NORMAL OPS.  PERFORMED OPS CHECK, REF AMM 21-58 TASK 849.  OPS CHECK GOOD.
